# SDR FDEA201503311124

- Difficulty date: March 31, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD TE MAIN FLAP NOSE SKIN FOUND WITH CHAFE MARK AT 2.5" FROM OTBD EDGE.  REPAIRED IAW EA F-5750-T0316372 PART 1.  REPAIR CLASSIFIED AS MAJOR.
